# SDR 2008FA0000667

- Difficulty date: October 7, 2008
- Submitted: October 8, 2008
- Operation: General aviation
- Aircraft: N241LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 241
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000009
- Part serial: 1647
- Condition: Cracked
- Location: Cockpit
- Part time: 1,778 hours, 1,663 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED LAX PASSING THROUGH 18000 FT CREW HEARD A POP AND PILOT'S WINDSHIELD OUTER PLY CRACKED.  CREW DECLARED EMERGENCY AND RETURNED TO LAX.  LANDING WAS UNEVENTFUL.  INSPECTION OF WINDSHIELD BY STANDARD AERO - LAX FOUND OUTER PLY WINDSHIELD HAD FAILED.  STANDARD AERO - LAX CURRENTLY REPLACING WINDSHIELD WITH NEW.
